# SDR UALA2012082704783

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 60,827 hours, 23,774 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT AFT WASTE DRAIN PANEL HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED DOUBLER PER RFTS 60004 ON NR F3376L.  REMOVED AND REPLACED DOUBLER PER SRM 51-42-11 ON NR F3268L.  INSTALLED LAV SVC PAN-DOOR PER SRM 51-42-11 AND DWG 53480016, PART MARKED DOUBLER PER GNMM 1-0-1-07 AND 1-0-1-023, FILLET SEALED PER SRM 51-24-00 ON NR F3543L.
